The Diabetes Forum Support Community For Diabetics Online banner
1 - 1 of 1 Posts

·
Registered
Joined
·
34 Posts
Discussion Starter · #1 ·
I am 54 years old and was diagnosed with Type 2 late last year. I am not overweight. I was eating a lot of sweats and drinking a lot or regular coke and not exercising much. I was first on Onglyza - I had some weird side effects I'll explain later. I thought it may be Onglyza so doctor switched to Janumet twice a day. My A1C went from 10.9 to 7.8 in one month. My blood sugar has been low - 90 to 140 or so. My dietician said I wasn't eating enough. I thought the lower the blood sugar the better but apparently that's not exactly how it works. I guess below 180 or so 2 hours after a meal is acceptable.
What is happening frequently is my extreme sensitivity to sunlight. I cannot even drive it is so bright and blurry. This happens mostly in the middle of the day. I also am experiencing a tremendous back of neck ache and some abdominal aching when I walk or exercise. This has happened after I have taken the diabetes medicine.
Any thoughts or suggestions?
I also want to say you guys are very brave and gracious with your time helping newbies like me and others.
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top